# SDR IPXA2025030711177

- Difficulty date: March 7, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,198 hours, 24,358 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175T20012
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND, VERTICAL STABILIZER COMPOSITE PANEL DISBOND, P/N: 175T2001-2..PERFORMED NDT/UT FOR REPAIRED AND 8 INCHES HEAT BLANKET AREA, I.A.W.767 NDT MANUAL PART 1,51-01-01 & 51-04-00 REV:140 RESULT:NO DEFECT WAS FOUND. ACCOMPLISHED THE REPAIR PER 767-300F SRM (REV. 91) 55-30-01-2R-1, 51-70-10-2R-4, AND 51-70-10-2R-0.
